MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. Y EXT W/VLV PORTS & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. Y EXT W/VLV PORTS & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET
Model Number 20019E
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 20125982.Medical device expiration date: 2023-12-12.Device manufacture date: 2020-12-08.Medical device lot #: 20115014.Medical device expiration date: 2023-11-05.Device manufacture date: 2020-11-03.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 1 y ext w/vlv ports & 2 sld clp set from lot 20125982, and 1 set from lot 20115014 were blocked during use and wouldn't flush.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "all reports are concerning one or both of the ports not flushing.One report the package was sealed but empty.These issues are concerning ref (b)(4) lot numbers reported are #20125982 and 20115014 (exp date 2023/11/05) dates of reports are from 1/29/2021 through 2/22/2021.".
 
Additional Manufacturer Narrative
H6: investigation summary samples arrived and were tested.A device history record review for model 20019e lot number 20125982 was performed.The search showed that a total of 12003 units in 1 lot number was built on 13dec2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model 20019e lot number 20115014 was performed.The search showed that a total of 12003 units in 1 lot number was built on 07nov2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A trend for this occlusion issue has been identified for this product line.A capa (corrective action preventative action) 1998036 has been initiated, and a team has been assembled in order to investigate the issue.
 
Event or Problem Description
It was reported that 1 y ext w/vlv ports & 2 sld clp set from lot 20125982, and 1 set from lot 20115014 were blocked during use and wouldn't flush.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "all reports are concerning one or both of the ports not flushing.One report the package was sealed but empty.These issues are concerning ref#20019e lot numbers reported are #20125982 and 20115014 (exp date 2023/11/05) dates of reports are from 1/29/2021 through 2/22/2021.".

Brand Name
Y EXT W/VLV PORTS & 2 SLD CLP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11528820
Report Number9616066-2021-50500
Device Sequence Number3997496
Product Code FPA
UDI-Device Identifier27613203013813
UDI-Public27613203013813
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K061285
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number20019E
Device Catalogue Number20019E
Device Lot NumberSEE SECTION H.10.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2021
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1